Length-bounded disjoint paths in planar graphs

H. Holst, van der, J.C. Pina, de

    Research output: Contribution to journalArticleAcademicpeer-review

    14 Citations (Scopus)


    The following problem is considered: given: an undirected planar graph G=(V,E) embedded in , distinct pairs of vertices {r1,s1},…,{rk,sk} of G adjacent to the unbounded face, positive integers b1,…,bk and a function ; find: pairwise vertex-disjoint paths P1,…,Pk such that for each i=1,…,k, Pi is a ri-si-path and the sum of the l-length of all edges in Pi is at most bi. It is shown that the problem is NP-hard in the strong sense. A pseudo-polynomial-time algorithm is given for the case of k=2.
    Original languageEnglish
    Pages (from-to)251-261
    JournalDiscrete Applied Mathematics
    Issue number1-3
    Publication statusPublished - 2002


    Dive into the research topics of 'Length-bounded disjoint paths in planar graphs'. Together they form a unique fingerprint.

    Cite this